MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE G; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 04/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a right knee revision approximately two years post-implantation due to limited range of motion and flexion.The tibial tray was removed and replaced.
 
Additional Manufacturer Narrative
(b)(4).D10 medical devices: femur trabecular metal cruciate retaining (cr) narrow porous catalog#: 42502207002, lot#: 64942712.Articular surface medial congruent (mc) right 10 mm height catalog#: 42522100910, lot#: 65073512.All poly patella standard cemented size 35 mm diameter 9.0 mm thickness catalog#: 00597206535, lot#: 65144571.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19187980
Report Number0001822565-2024-01413
Device Sequence Number7431768
Product Code MBH
UDI-Device Identifier00889024246560
UDI-Public(01)00889024246560(17)310609(10)64974224
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007902
Device Lot Number64974224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale